# SDR SWAA2014081930990

- Difficulty date: August 2, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 62,400 hours, 50,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE OTBD FORE FLAP DELAMINATED.  REPAIRED FORE FLAP IAW SRM.
